MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA NEXTAR KNEE PLATFORM; NEXTAR KNEE MYKNEE NEXTAR TIBPINPOSITIONER_ASS-CT-GMK-LM

MEDACTA INTERNATIONAL SA NEXTAR KNEE PLATFORM; NEXTAR KNEE MYKNEE NEXTAR TIBPINPOSITIONER_ASS-CT-GMK-LM
Model Number 15.8010
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 07/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Batch review performed on 28 july 2025.Lot 224523k: 4 items manufactured and released on 10-jul-2025.Expiration date: 18-oct-2025.No anomalies found related to the problem.Patient match planning review knee the analysis of the mysolutions process found out no errors.Regarding the tibial guide, the navigation pins are positioned at the standard quote from the tibial cut.This standard quote guarantees a 4 mm distance between the most proximal navigation pin and the tibial implant as planned in the validated revision.The 4 mm distance guarantees some safety margin against the risk of impingement between the reamer and the navigation pins.Analysis performed by r&d project manager the case has been analyzed and no issues has been detected.As for other similar cases, a clearence of about 4mm has been left between the keel and the proximal pin of the pps block.It can be hypotized that a misplacement of the guide on the bone could lead to a reduction of this clearence and to a possible impingment.To avoid the possible impingent, the distance of 4mm will be increased to 7-8mm in the future cases.The planning review did not reveal any anomalies contributing to the issue, and the standard position (4 mm), which ensures no interference between the pins and the tibial implant, was confirmed.However, it is possible that the pins were suboptimally positioned during the procedure, which may have led to the impingement.
 
Event or Problem Description
During tka, the tibial insert trial could not be properly placed into the intended position.Upon review by the surgeon, it was determined that the cause was misalignment between the keel trial and the tibial tray trial; the keel trial was not seated correctly.Several attempts were made to impact the keel trial and insert the tibial insert trial, but the issue could not be resolved.After removing the keel trial and visually inspecting the intramedullary canal, it was found that the nextar target holder fixation pin was interfering with the keel trial.The depth of the fixation pin was manually adjusted until the interference was eliminated.The surgeyr was completed successfully.The total surgery time was 1 hour and 45 minutes, and the delay time was 30 minutes.

Brand Name
NEXTAR KNEE PLATFORM
Common Device Name
NEXTAR KNEE MYKNEE NEXTAR TIBPINPOSITIONER_ASS-CT-GMK-LM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key22737154
Report Number3005180920-2025-00743
Device Sequence Number7198564
Product Code JWH
UDI-Device Identifier07630345731647
UDI-Public07630345731647
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K213751
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/18/2025
Device Model Number15.8010
Device Lot Number224523K
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2025
Initial Report FDA Received Date08/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age69 YR
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceAsian